Table of Contents
Journal of Calculus of Variations
Volume 2013 (2013), Article ID 936915, 11 pages
http://dx.doi.org/10.1155/2013/936915
Research Article

Existence and Uniqueness of a Solution in the Space of BV Functions to the Equation of a Vibrating Membrane with a “Viscosity” Term

Department of Applied Mathematics, Faculty of Engineering, Shizuoka University, Hamamatsu 432-8561, Japan

Received 30 April 2013; Accepted 11 July 2013

Academic Editor: Adam Kowalewski

Copyright © 2013 Koji Kikuchi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. Fujiwara and S. Takakuwa, “A varifold solution to the nonlinear equation of motion of a vibrating membrane,” Kodai Mathematical Journal, vol. 9, pp. 84–116, 1986, correction in Kodai Mathematical Journal, vol. 14, pp. 310-311, 1991. View at Google Scholar
  2. K. Kikuchi, “An analysis of the nonlinear equation of motion of a vibrating membrane in the space of BV functions,” Journal of the Mathematical Society of Japan, vol. 52, no. 4, pp. 741–766, 2000. View at Google Scholar · View at Scopus
  3. K. Kikuchi, “A remark on dirichlet boundary condition for the nonlinear equation of motion of a vibrating membrane,” Nonlinear Analysis: Theory, Methods &Applications, vol. 47, no. 2, pp. 1039–1050, 2001. View at Publisher · View at Google Scholar · View at Scopus
  4. K. Kikuchi, “Linear approximation for equations of motion of vibrating membrane with one parameter,” Journal of the Mathematical Society of Japan, vol. 60, no. 1, pp. 127–169, 2008. View at Publisher · View at Google Scholar · View at Scopus
  5. J.-S. Hwang and S.-I. Nakagiri, “Optimal control problems for the equation of motion of membrane with strong viscosity,” Journal of Mathematical Analysis and Applications, vol. 321, no. 1, pp. 327–342, 2006. View at Publisher · View at Google Scholar · View at Scopus
  6. L. Ambrosio, N. Fusco, and D. Pallara, Functions of Bounded Variation and Free Discontinuity Problems, Oxford Science Publication, 2000.
  7. L. C. Evans and R. F. Gariepy, Measure Theory and Fine Properties of Functions, CRC Press, 1992.
  8. E. Giusti, Minimal Surfaces and Functions of Bounded Variation, Birkhäuser, Boston, Mass, USA, 1984.
  9. K. Ishii and S. Omata, “Convergence of the approximation scheme to American option pricing via the discrete morse semiflow,” Applied Mathematics and Optimization, vol. 65, pp. 363–415, 2011. View at Publisher · View at Google Scholar · View at Scopus